MAUDE Adverse Event Report: BAUSCH + LOMB 2.4 MM PHACO ACCESSORY PACK; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB 2.4 MM PHACO ACCESSORY PACK; UNIT PHACOEMULSIFICATION
Model Number BL3124S
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sleeve is not available, therefore an evaluation cannot be performed.A review of the device history record cannot be performed as the lot number was not provided.The investigation is ongoing.
 
Event or Problem Description
The user facility reported that during the procedure, a piece of the sleeve was in the patient's eye.There was no impact to the patient.
 
Additional Manufacturer Narrative
The sleeve is not available; therefore an evaluation cannot be performed.A review of the device history record cannot be performed as the lot number was not provided.The complaint description is consistent with the presence of an irrigation hole punch from the yellow irrigation sleeve associated with the device.The supplier opened a corrective action (scar) to address this issue on 18mar2024.The trend analysis, risk analysis and /or directions for use review were considered acceptable, with the product performing within anticipated rates.The investigation is complete.

Brand Name
2.4 MM PHACO ACCESSORY PACK
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key20883721
Report Number0001920664-2024-00161
Device Sequence Number7783615
Product Code HQC
UDI-Device Identifier00757770059614
UDI-Public(01)00757770059614
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL3124S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown